MAUDE Adverse Event Report: COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 8944MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that there was difficulty removing the catheter.The balloon appeared to be unable to deflate.No patient injury reported.
 
Additional Manufacturer Narrative
H3 evaluation summary a device history record (dhr) review could not be performed because a lot number could not be provided.Two catheters were received for evaluation.The reported condition of the balloon not able to deflate and difficult to remove, could not be confirmed visually or functionally due to the conditions of the catheter.The catheter was received cut from the balloon for removal from the patient.The affected component is produced by an external supplier.This site¿s process only consists of a pick and place operation for this material.An investigation was requested to the manufacturer.The results will be documented when the results are received from the supplier.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
The supplier received two samples for their investigation.The samples arrived with the balloon torn, possibly from a catheter removal procedure.Both samples were examined under a magnifying camera and there were no abnormalities observed on the dinking eye.The hard valve was removed from both samples and installed on a new catheter to test the functionality of the hard valves.The balloon of the new catheter was deflated normally, indicating that there are no issues with the valves.Because the samples were received in an inadequate condition, further analysis could not be completed.The reported condition could not be confirmed visually or functionally at this time due to the conditions of the catheters.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
CURITY ANT-REF 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10744303
Report Number9612030-2020-02679
Device Sequence Number16586341
Product Code KNX
UDI-Device Identifier10884521050648
UDI-Public10884521050648
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8944MF
Device Catalogue Number8944MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer10/23/2020
10/23/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date02/12/2021
09/22/2021
Patient Sequence Number1